# SDR SWAA2022071112447

- Difficulty date: May 27, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142MW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2022-267903 / [01] BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801. MATERIAL USED: SH OFFWHITE 48X144X0.06 P/N:A60SG4W 4844; PO: 2022 127802;[02] CORRECTIVE STEP 1 FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801. MATERIAL USED: SH OFFWHITE 48X144X0.06 P/N:A60SG4W 4844; PO: 2022 127802;[03] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801. MATERIAL USED: SH OFFWHITE 48X144X0.06 P/N:A60SG4W 4844; PO: 2022 127802
